# SDR SWAA980051

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, LT HORZ STAB L/E PANEL CRACKED RIB AT STA 105.26.  REPLACED DAMAGED SECTION AND INSTALLED REPAIR DOUBLER PER BOEING SRM.
